# SDR ABXA9900095

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 57630901
- Condition: Cracked
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AILERON INBOARD HINGE FITTING WAS CRACKED.  REPLACED FITTING IAW DC8 SRM 51-1-21.
